# SDR SIMA20170404004

- Difficulty date: April 4, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 16,215 hours, 11,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE FWD EQUIPMENT BAY, WEB FLOOR HAS A .250 INCH CRACK AT BS 202.75. REPAIRED THE WEB IAW ETN-CR-53-099.
